View Single Post
  #1  
September 22nd, 2011, 11:50 AM
n8tsmomma's Avatar
n8tsmomma n8tsmomma is offline
Super Mommy
Join Date: Jun 2011
Posts: 918
I saw my OB yesterday because I have been having contractions and numbness in my legs. He sent me to physical therapy for my legs and said the contractions are not a problem as long as they stay sporadic. While I was there I told him about the headache that would not go away and I have had for a couple months when he asked what I was taking I told him the hydrocodone the ER doc prescribed didn't work so I wasn't taking anything. So of course he says he will get me something for it without elaborating what it is the side effects for me or baby or anything. he knows that I have taken medical classes and know how to find reliable information on my own so he does this every time. So I go home wait for it to get filled then pick it up and find out its a combination drug of Acetaminophen (safe), Caffeine (pretty safe in this low amount), and Butalbital (this is where my alarm bells start ringing.) Butalbital is a barbituate which is known to cross the placenta and a combination drug was shown to cause withdrawl seizures in a 2 day old.

The baby in that case is of course okay but it just makes me wonder if I should be taking this. I took it yesterday because the pain was unbearable and I just needed a break from it and it worked within an hour. Of course the headache is back today so I want to take the medicine to help my head but I don't want anything bad to happen to Atti man just because his mama can't handle a headache. I have no clue what to do I can't live in bed sleeping off a headache but feel like I can't take the thing that makes them go away either.
__________________


Reply With Quote